Properties of solutions of a class of third-order differential equations. (English) Zbl 0289.34046


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: DOI


[1] Ahmad, S.; Lazer, A. C., On the oscillatory behavior of a class of linear third order differential equations, J. Math. Anal. Appl., 28, 681-689 (1970) · Zbl 0167.07903
[2] Hanan, M., Oscillation criteria for third-order linear differential equations, Pacific J. Math., 11, 919-944 (1961) · Zbl 0104.30901
[3] Jones, G., Oscillatory behavior of third order differential equations, (Proc. Amer. Math. Soc., 43 (1974)), 133-136 · Zbl 0259.34039
[4] Jones, G., An asymptotic property of solutions of \(y\)‴ + py′ + qy = 0, Pacific J. Math., 48, 135-138 (1973) · Zbl 0264.34040
[5] Jones, G., Oscillation properties of third order differential equations, Rocky Mt. J. Math., 3, 507-513 (1973) · Zbl 0267.34033
[6] Lazer, A. C., The behavior of solutions of the differential equation \(y\)‴ + \(p(x) y\)′ + \(q(x) y = 0\), Pacific J. Math., 17, 435-466 (1966) · Zbl 0143.31501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.